# SDR AU960275

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Faulty
- Location: T Eng Turbine Se
- Component: Allsn, SERIES11
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE GAS PRODUCER TURBINE ASSEMBLY FAULTY - TURBINE ASSEMBLY HAD NIL HOURS SINCE OVERHAUL - GP SUPPORT MOUNTING FLANGE BENT - DURING DISMANTLING TO CHANGE THE SUPPORT THE FOLLOWING DEFECTIVE ITEMS WERE FOUND :-1. 1ST STAGE NGV PNO 6895021 - CRACKED AND VALVE DAMAGED 2. 1ST STAGE NGV HEAT SHIELD PNO 6890040 - CRACKED AND WARPED3. POSITION PLUGS (2OFF) PNO 6845899 - WORN  4. NO8 SUMP PNO 6845632 - EXCESSIVELY DENTED PERSONNEL/MAINTENANCE ERROR
